AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Quaternionic Contact Einstein Structures and the Quaternionic Contact Yamabe Problem
Stefan Ivanov, Univ. of Sofia and Institute of Mathematics, Bulargian Academy of Sciences, Bulgaria, Ivan Minchev, University of Sofia, Bulgaria, and Dimiter Vassilev, University of New Mexico, Albuquerque

Memoirs of the American Mathematical Society
2014; 82 pp; softcover
Volume: 231
ISBN-10: 0-8218-9843-4
ISBN-13: 978-0-8218-9843-7
List Price: US$65
Individual Members: US$39
Institutional Members: US$52
Order Code: MEMO/231/1086
[Add Item]

Request Permissions

A partial solution of the quaternionic contact Yamabe problem on the quaternionic sphere is given. It is shown that the torsion of the Biquard connection vanishes exactly when the trace-free part of the horizontal Ricci tensor of the Biquard connection is zero and this occurs precisely on 3-Sasakian manifolds. All conformal transformations sending the standard flat torsion-free quaternionic contact structure on the quaternionic Heisenberg group to a quaternionic contact structure with vanishing torsion of the Biquard connection are explicitly described. A "3-Hamiltonian form" of infinitesimal conformal automorphisms of quaternionic contact structures is presented.

Table of Contents

  • Introduction
  • Quaternionic contact structures and the Biquard connection
  • The torsion and curvature of the Biquard connection
  • QC-Einstein quaternionic contact structures
  • Conformal transformations of a qc-structure
  • Special functions and pseudo-Einstein quaternionic contact structures
  • Infinitesimal automorphisms
  • Quaternionic contact Yamabe problem
  • Biibliography
  • Index
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia